# SDR R7MA0000559

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109RX
- Make and model: Agusta A109K2
- Aircraft serial: 10016
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Bearing
- Part number: 280073
- Condition: Spalled
- Location: Servo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SPALLING.  (X)
